Next Article in Journal
Comparison of Nonlinear Static and Dynamic Analyses on a R/C Building
Previous Article in Journal
Invariant Approaches to Equations of Finance
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2013, 18(3), 251-263; doi:10.3390/mca18030251

Identities Associated with Generalized Stirling Type Numbers and Eulerian Type Polynomials

Department of Mathematics, Faculty of Science University of Akdeniz TR-07058 Antalya, Turkey
Published: 1 December 2013
Download PDF [497 KB, uploaded 9 March 2016]

Abstract

By using the generating functions for the generalized Stirling type numbers, Eulerian type polynomials and numbers of higher order, we derive various functional equations and differential equations. By using these equation, we derive some relations and identities related to these numbers and polynomials. Furthermore, by applying p - adic Volkenborn integral to these polynomials, we also derive some new identities for the generalized λ-Stirling type numbers of the second kind, the generalized array type polynomials and the generalized Eulerian type polynomials.
Keywords: Bernoulli polynomials; Euler polynomials; Apostol-Bernoulli polynomials; generalized Frobenius-Euler polynomials; Stirling numbers of the second kind; p -adic Volkenborn integral; generating function; functional equation Bernoulli polynomials; Euler polynomials; Apostol-Bernoulli polynomials; generalized Frobenius-Euler polynomials; Stirling numbers of the second kind; p -adic Volkenborn integral; generating function; functional equation
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Simsek, Y. Identities Associated with Generalized Stirling Type Numbers and Eulerian Type Polynomials. Math. Comput. Appl. 2013, 18, 251-263.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top